# SDR DALA2015020500923

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1520, LBL 11, FRAME FORWARD FACE AT SHEAR TIE HAS CORROSION.  CORROSION WAS REMOVED ON FACE FRAME AT STA 1520, LBL 11 IAW SRM, INSPECTED AND TREATED IAW SRM.
